Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Extensions of a theorem
of Marcinkiewicz-Zygmund
and of Rogosinski's formula
and an application to Universal Taylor series


Authors: E. S. Katsoprinakis and M. Papadimitrakis
Journal: Proc. Amer. Math. Soc. 127 (1999), 2083-2090
MSC (1991): Primary 30B30; Secondary 41A58, 42A24, 30E10
Published electronically: March 16, 1999
MathSciNet review: 1641646
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper extends Rogosinski's formula and the Marcinkiewicz-Zygmund Theorem about circular structure of the limit points of the partial sums of (C,1) summable Taylor series. Also a result about summability of $H^p$ Taylor series is proved and an application on Universal Taylor series is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30B30, 41A58, 42A24, 30E10

Retrieve articles in all journals with MSC (1991): 30B30, 41A58, 42A24, 30E10


Additional Information

E. S. Katsoprinakis
Affiliation: Department of Mathematics, University of Crete, 714 09 Heraklion - Crete, Greece
Email: katsopr@talos.cc.uch.gr

M. Papadimitrakis
Affiliation: Department of Mathematics, University of Crete, 714 09 Heraklion - Crete, Greece
Email: papadim@talos.cc.uch.gr

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05150-3
PII: S 0002-9939(99)05150-3
Received by editor(s): October 13, 1997
Published electronically: March 16, 1999
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1999 American Mathematical Society